# SDR SWAA2016021849172

- Difficulty date: December 20, 2015
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 62,815 hours, 49,931 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR LOWER AFT CORNER SKIN CRACKED AT BS 346, STRINGER 17L.  REPAIRED SKIN IAW ER & EA.
